# SDR HALA2012032000117

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 21,677 hours, 25,281 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 658262DC10A
- Part serial: 7817R
- Condition: Damaged
- Location: Nr 2 Vhf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON VHF NR 2 ANTENNA.  REPLACED VHF NR 2 ANTENNA.  PERFORMED RESISTANCE CHECK IAW SPM 20-50-01, OPS CHECKED OK MM 23-72-00, SEALED ANTENNA.
